# SDR SWI2023F00530

- Difficulty date: September 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,974 hours, 31,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL TRACK BETWEEN FS709.00 TO FS761.85 SEVERAL AREAS ARE CORROSION (MARKED)   (C-CHECK RO 11/24/2023)   INSTALLED NEW L/H SIDE SEAT RAIL BETWEEN FS709.00- FS761.85 REF CRJ-700 AMM 53-00-49-400-801-A03, USED CALIBRATED TORQUE SCREWDRIVER TUC8606 CAL DUE DATE: 31-OCT-23, ORDERED HARDWARE REQUIRED FOR INSTALLATION
